Global Journal of Computational Science and Mathematics (GJCSM)

 

Volume 6, Number 1 (2016)

 

CONTENTS

 

 

Analysis of a Fractional Order Prey-Predator Model (3-Species)
A. George Maria Selvam1, R. Dhineshbabu2 and D. Abraham Vianny

 

The Efficiency of Malaria Drugs on Children of Different Gender under Age Five in Abia State Nigeria
Acha Chigozie Kelechi

Certain Problems in an Almost Product and Almost Decomposable Manifold
U.S. Negi

Application of Graph Theory to Translation from English to Hindi
Rakesh Pandey


 

 

 

[up]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact